×

Generalized fractional minimax programming with \(B-(p,r)\)-invexity. (English) Zbl 1155.90455

Summary: Optimality conditions are proved for a class of generalized fractional minimax programming problems involving \(B-(p,r)\)-invexity functions. Subsequently, these optimality conditions are utilized as a basis for constructing various duality models for this type of fractional programming problems and proving appropriate duality theorems.

MSC:

90C32 Fractional programming
90C47 Minimax problems in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gulati, T.R.; Ahmad, I., Efficiency and duality in multiobjective fractional programming, Opserch, 32, 31-43, (1990) · Zbl 0844.90092
[2] Weir, T., A dual for multiobjective fractional programming, Journal of information and optimization science, 7, 261-269, (1986) · Zbl 0616.90080
[3] Chandra, S.; Craven, B.D.; Mond, B., Generalized fractional programming duality: A ratio game approach, Journal of Australian mathematical society series B, 28, 170-180, (1986) · Zbl 0616.90079
[4] Charnes, A.; Cooper, W.W., Goal programming and multiobjective optimization, part I, European journal of operational research, 1, 39-54, (1977) · Zbl 0375.90079
[5] Stancu-Minasian, I.M.; Tigan, S., On some fractional programming models occurring in minimum-risk problem, () · Zbl 0706.90056
[6] Generalized convexity and fractional programming with economic applications, ()
[7] Von Neumann, J., A model of general economic equilibrium, Review of economic studies, 13, 1-9, (1945)
[8] Schmitendorf, W.E., Necessary conditions and sufficient optimality conditions for static minimax problems, Journal of mathematical analysis and applications, 57, 683-693, (1977) · Zbl 0355.90066
[9] Tanimoto, S., Duality for a class of nondifferentiable mathematical programming problems, Journal of mathematical analysis and applications, 79, 286-294, (1981) · Zbl 0453.90077
[10] Crouzeix, J.P.; Ferland, J.A.; Schaible, S., An algorithm for generalized fractional programs, Journal of optimization theory and applications, 47, 35-49, (1985) · Zbl 0548.90083
[11] Jagannathan, R.; Schiable, S., Duality in generalized fractional programming via farkas’ lemma, Journal of optimization theory and applications, 41, 417-424, (1983) · Zbl 0502.90079
[12] Bector, C.R.; Chandra, S.; Bector, M.K., Generalized fractional programming duality: A parametric approach, Journal of optimization theory and applications, 60, 243-260, (1989) · Zbl 0632.90077
[13] Stancu-Minasian, I.M., A fifth bibliography of fractional programming, Optimization, 45, 343-367, (1999) · Zbl 1111.90300
[14] Zalmai, G.J., Optimality criteria and duality for a class minimax programming problems with generalized invexity conditions, Utilitas Mathematica, 32, 35-57, (1987) · Zbl 0646.90092
[15] Zalmai, G.J., Optimality conditions and duality models for generalized fractional programming problems containing locally subdifferentiable and \(\rho\)-convex functions, Optimization, 32, 95-124, (1995) · Zbl 0821.90112
[16] Liu, J.C., Optimality and duality for generalized fractional programming involving nonsmooth pseudoinvex functions, Journal of mathematical analysis and applications, 202, 667-685, (1996) · Zbl 0856.90107
[17] Antczak, T., Fractional programming with \((p, r)\)-invexity, Zeszyty naukowe politechniki rzeszowskiej, matematyka z., 25, 190, 5-30, (2001) · Zbl 1052.90093
[18] Mond, B.; Weir, T., Generalized concavity and duality, () · Zbl 0538.90081
[19] Singh, C.; Rueda, N., Generalized fractional programming: optimality and duality theory, Journal of optimization theory and applications, 66, 149-159, (1990) · Zbl 0679.90080
[20] Hanson, M.A., On sufficiency of the kuhn – tucker conditions, Journal of mathematical analysis and applications, 80, 545-550, (1981) · Zbl 0463.90080
[21] Craven, B.D., Invex functions and constrained local minima, Bulletin of the Australian mathematical society, 24, 357-366, (1981) · Zbl 0452.90066
[22] Antczak, T., \((p, r)\)-invex sets and functions, Journal of mathematical analysis and applications, 263, 355-379, (2001) · Zbl 1051.90018
[23] Antczak, T., A class of \(B -(p, r)\)-invex functions and mathematical programming, Journal of mathematical analysis and applications, 286, 187-206, (2003) · Zbl 1046.90101
[24] Chandra, S.; Kumar, V., Duality in fractional minimax programming, Journal of Australian mathematical society series A, 58, 376-386, (1995) · Zbl 0837.90112
[25] Bazaraa, M.S.; Sherali, H.D.; Shetty, C.M., Nonlinear programming: theory and algorithms, (1993), John Wiley and Sons New York · Zbl 0774.90075
[26] Weir, T., A duality theorem for a multiobjective fractional optimization problem, Bulletin of Australian mathematical society, 34, 376-386, (1986)
[27] Schaible, S., Fractional programming I, duality, Management science, 22, 858-867, (1976) · Zbl 0338.90050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.